Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 40, Number 1 (1934), 20--20
Full text of review: PDF

Book Information

Author: Gerhard Kowalewski
Title: Integrationsmethoden der Lieschen Theorie
Additional book information (Mathematik und ihre Anwendungen, Volume 15.) Leipzig, Akademische Verlagsgesellschaft, 1933. viii + 221 pp.

Review Information

Reviewer: Abraham Cohen
Journal: Bull. Amer. Math. Soc. 41 (1935), 773
PII: S 0002-9904(1935)06179-8